# SDR A6WA2017052645030

- Difficulty date: May 26, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 32,138 hours, 30,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ROW 8 AND AFT WILL NOT ILLUMINATE. FOUND COVER CRACKED AND WIRES CUT AT ROW 12.  REPAIRED THE WIRES AND R & R THE CONNECTORS V77890 AND CABLE V32890 IAW ESPM 20-17 AND AMM 33-51-01. OPS CHECKED GOOD.
